# SDR KNNA201012191

- Difficulty date: December 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23870
- Aircraft time: 48,378 hours, 38,020 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 48,378 hours, 38,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, STABILIZER TRIM RUNAWAY OCCURRED.  STABILIZER TRIM CONTINUED TO RUN NOSE UP, SPEED RIM FAIL LIGHT ILLUMINATED AS WELL.  AFTER LANDING FOUND STABILIZER TRIM ACTUATOR CIRCUIT BREAKER POPPED.  RESET C/B FOR STAB TRIM ACT AND SUSPECTED STAB JACKSCREW AS PER AMM 27-41-00, FOUND NORMS, CLEANED CONNECTOR ON STAB TRIM MOTOR AND PERFORMED TEST IAW AMM 24-41-00 COULD NOT DUPLICATE FAULT SYSTEM OPS CHECK NORMAL SEVERAL TIMES ON GROUND IAW AMM 27-41-00. RETURNED A/C TO NORMAL CONFIGURATION.
